| Model Number |
30001000301110012 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat an 67-year-old male patient, the device inappropriately shut down.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.